# SDR CALA2013101792133

- Difficulty date: October 17, 2013
- Submitted: October 22, 2013
- Operation: Air carrier
- Aircraft: N209UA
- Make and model: Boeing 777222
- Aircraft serial: 30215
- Aircraft time: 59,504 hours, 7,442 cycles
- Engine: Pwa PW40903
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Damaged
- Location: Lt Horz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LT HORIZONTAL STAB PIVOT PIN REPLACEMENT IAW COA 210 181, THE NEW PIVOT PIN WAS FOUND TO HAVE DAMAGED THREADS.  REWORKED DAMAGED THREADS & MAG PARTICLE INSPECTED IAW ECRA 5510-02334.  INSTALLED PIVOT PIN IAW COA 210181.
